# SDR UIEA2016081600684

- Difficulty date: August 15, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,789 hours, 17,426 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901906
- Part serial: 795
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LT ENGINE FIRE LOOP 2.   REMOVED AND REPLACED THE FIRE DETECTOR IAW AMM 26-11-02,  PERFORMED ENGINE FIRE & OVER HEAT TEST IAW AMM 26-11-00.   TEST PASSED MESSAGE CLEARED.
